Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RANIR LLC EQUATE BR HDS EF FL VIP 3PK; TOOTHBRUSH, POWERED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RANIR LLC EQUATE BR HDS EF FL VIP 3PK; TOOTHBRUSH, POWERED
Model Number
BR HDS EF FL VIP 3PK
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
06/25/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer stated the bristles are falling out and it only been 2 week from buying.Two unused brush heads were returned for review, not the defective product.
New Search
Submit an Adverse Event Report
Brand Name
EQUATE BR HDS EF FL VIP 3PK
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer
(Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key
10323504
Report Number
1825660-2020-00787
Device Sequence Number
11419213
Product Code
JEQ
UDI-Device Identifier
00681131129053
UDI-Public
681131129053
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/24/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
BR HDS EF FL VIP 3PK
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
07/13/2020
Distributor Facility Aware Date
06/25/2020
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/25/2020
Initial Report FDA Received Date
07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1